# SDR SIMA20190228001

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 35,200 hours, 31,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT LAMP ABOVE ROW 16 INOP. C/A-REMOVED AND REPLACED  EMERGENCY CEILING LIGHT LAMP ABOVE ROW 16, OPC GOOD IAW AMM 33-50-08.
